# SDR AALA202201180216

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 59,125 hours, 34,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2842
- Part serial: 32145410
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 58,596 hours, 31,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULTS -EMERGENCY POWER SUPPLY UNIT LEFT AND EMERGENCY POWER SUPPLY UNIT LEFT FORWARD. REPLACED LEFT EMERGENCY POWER SUPPLY UNIT (AALA202201184426) AND LEFT FORWARD EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38. OPERATION NORMAL.
